# SDR FDEA201410183300

- Difficulty date: October 18, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10323
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FUSELAGE FRAME WEB AT BS 1681 BETWEEN STRINGERS 28 - 29R.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02 AND DWG   146N1032, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG. 101, DETAIL II.    MAJOR REPAIR.
